website


Infant paracetamol Hasco Forte oral suspension

Hasco-Lek

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Infant paracetamol Hasco Forte 240 mg / 5 ml oral suspension 85 ml

Oral suspension with paracetamol intended for use in infants and children in the treatment of pain and fever, as well as the symptoms of post-vaccination reaction. Infant paracetamol Hasco Forte 240 mg / 5 ml has analgesic and antipyretic properties.

Composition of Infant paracetamol Hasco Forte 240 mg / 5 ml:

Active substance: paracetamol (Paracetamolum). 5 ml of suspension contains 240 mg of paracetamol and excipients: sucrose, xanthan gum (E 415), citric acid monohydrate (E 330), sodium benzoate (E 211), sodium metabisulphite (E 223), natural strawberry flavor AR 2143 (contains natural aromatic substances including d-limonene, propylene glycol), purified water.

Action Infant paracetamol Hasco Forte 240 mg / 5 ml:

Pain reliever and antipyretic drug with paracetamol. Infant paracetamol Hasco Forte 240 mg / 5 ml is indicated in infants and children for the treatment of fever, pain of various origins and post-vaccination reactions. The drug, when used in the recommended daily doses, is well tolerated.

Application:
Infant paracetamol Hasco Forte 240 mg / 5 ml indicated for use in the treatment of fever and pains of various origins (e.g. pain after surgery, tooth eruption pain, mild or moderate headache), as well as symptoms associated with the body's reactions to the vaccine (pain, fever, local reaction). For use in infants and children.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Do not use simultaneously with other drugs that contain paracetamol, as there is a high risk of overdose. Do not use for more than 3 days without consulting a doctor first. Caution should be exercised in people with renal and hepatic insufficiency. The risk of liver damage is particularly high in malnourished people. Caution should be exercised in people with reduced glutathione levels. Paracetamol may increase the risk of developing metabolic acidosis. 

Caution should be exercised in people with a deficiency of glucose-6-phosphate dehydrogenase and methaemoglobin reductase. People with asthma who are allergic to salicylates may be allergic to paracetamol. The use of paracetamol may be a risk factor for the development of asthma and allergic diseases in children. Do not drink alcohol while taking the drug and do not use it with centrally acting analgesics. Use in women during pregnancy and breastfeeding: use is possible only if the doctor deems it necessary. The drug contains sucrose - 3.7 g of sucrose in 5 ml of suspension - this is important information for people with diabetes, people with intolerance to certain sugars should consult a doctor before taking the drug. The drug contains sodium metabisulfite - this component may in rare cases cause severe hypersensitivity reactions and bronchospasm. 

The drug contains benzoic acid - 7, 059 mg of benzoic acid salt in 5 ml of suspension - this ingredient may increase the risk of jaundice (yellowing of the skin and whites of the eyes) in newborns (up to 4 weeks of age). This medicine contains sodium - less than 1mmol (23mg) of sodium per 5ml of suspension, so it is essentially "sodium-free". The drug contains d-limonene. The drug contains propylene glycol - 10.575 mg of propylene glycol in 5 ml of suspension. Please consult your doctor if this medicine is to be given to children under 4 weeks of age, especially if the child is taking other medicinal products containing propylene glycol or alcohol.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in the case of severe liver failure or viral hepatitis. Do not use in the case of severe renal failure. Do not use in case of alcoholism.

Side effects:
Some people may experience side effects while taking the drug. Rare: skin allergic reactions: urticaria, erythema, dermatitis. Very rare: decrease in the number of blood platelets (thrombocytopenia), decrease in the number of leukocytes (leukopenia, agranulocytosis), nausea, vomiting, diarrhea, abnormal liver function. Liver and kidney damage as well as methaemoglobinaemia with symptoms of cyanosis (gray-blue color of the skin) may occur if the drug is used for a long time. Very rarely, cases of severe skin reactions (acute generalized pustular eruption, Stevens-Johnson syndrome, toxic epidermal necrolysis) have been reported.

Dosage of Infant paracetamol Hasco Forte oral suspension 240 mg / 5 ml:

Use the drug as directed by your doctor or according to the instructions on the leaflet. Use orally. Shake vigorously to obtain a homogeneous suspension each time before use. Unless otherwise prescribed by your doctor, the usual single recommended dose is 10-15 mg per kilogram of body weight. If necessary, the dose can be repeated up to 4 times a day, but not more frequently than every 4-6 hours. The maximum daily dose is: 60 mg per kilogram body weight. Dosage table: children from 0 to 3 months of age (up to 4 kg): recommended single dose - 1.25 ml (60 mg); maximum daily dose - 5ml (240mg); children from 4 to 8 months of age (up to 7 kg): the recommended single dose - 2 ml (96 mg); maximum daily dose - 8ml (384mg); children from 9 to 11 months of age (up to 8 kg): the recommended single dose - 2.5 ml (120 mg); maximum daily dose - 10ml (480mg); children from 1 to 2 years of age (up to 10.5 kg): the recommended single dose - 3.25 ml (156 mg); maximum daily dose - 13ml (624mg); children from 2 to 3 years of age (up to 13 kg): the recommended daily dose - 4 ml (192 mg); maximum daily dose - 16ml (768mg); children from 4 to 5 years of age (up to 18.5 kg): the recommended single dose - 6 ml (288 mg); maximum daily dose - 24ml (1152mg); children from 6 to 8 years of age (up to 24 kg): the recommended single dose - 7.5 ml (360 mg); maximum daily dose - 30ml (1440mg); children from 9 to 10 years of age (up to 32 kg): the recommended single dose - 10 ml (480 mg); maximum daily dose - 40ml (1920mg); children from 11 to 12 years of age (up to 45.6 kg): the recommended daily dose - 14.25 ml (684 mg); maximum daily dose - 57ml (2736mg). The suspension should be measured with an oral syringe, included in the package. Use in children under 2 years of age - only on the recommendation of a doctor. Do not use for more than 3 days without consulting a doctor.